Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 32, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2019, 8:11 PM CDT for Edwards County, Val Verde County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2019, 8:11 PM CDT (01:11 UTC)
- Expired
- Apr 17, 2019, 9:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 9:10 PM CDT | HAIL 1.75 | 5 Nne Lake View, TX | REPORT VIA SOCIAL MEDIA REPORTS GOLFBALL SIZE HAIL. |
| Apr 17, 9:20 PM CDT | HAIL 1.25 | 7 Ese Rough Canyon Recr, TX | PICTURE OF SOME QUARTER TO HALF DOLLAR SIZED HAIL POSTED ON FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 7:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 15.7
The text
As transmitted.
550
WUUS54 KEWX 180111
SVREWX
TXC137-465-180215-
/O.NEW.KEWX.SV.W.0032.190418T0111Z-190418T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
811 PM CDT Wed Apr 17 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Western Edwards County in south central Texas...
Val Verde County in south central Texas...
* Until 915 PM CDT.
* At 810 PM CDT, severe thunderstorms were located along a line
extending from 14 miles northeast of Juno to 10 miles northeast of
Amistad Recreation Area - Long Point to near Box Canyon to 40 miles
south of Langtry, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Del Rio, Comstock, Juno, Loma Alta, Lake View, Amistad Recreation
Area - Diablo East, Amistad Acres, Laughlin AFB, Amistad Recreation
Area - Long Point, Carta Valley, Cienegas Terrace, Amistad Village,
Amistad Recreation Area - Governors Landing, Amistad Recreation
Area - Black Brush Point, Seminole Canyon State Park, Box Canyon,
Val Verde Park, Amistad Recreation Area - San Pedro Canyon, Amistad
Recreation Area - Rough Canyon and Amistad Recreation Area - Spur
406 Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Amistad, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3029 10135 3029 10032 2983 10028 2962 10071
2925 10077 2924 10080 2936 10100 2946 10106
2947 10115 2952 10118 2952 10125 2963 10126
2957 10130 2965 10130 2966 10135 2965 10136
2971 10138
TIME...MOT...LOC 0110Z 248DEG 31KT 3025 10090 2964 10090 2956 10125
2926 10180
HAIL...1.25IN
WIND...60MPH
$$
CP3 follow-up statements
897
WWUS54 KEWX 180121
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
821 PM CDT Wed Apr 17 2019
TXC137-465-180215-
/O.CON.KEWX.SV.W.0032.000000T0000Z-190418T0215Z/
Edwards TX-Val Verde TX-
821 PM CDT Wed Apr 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN EDWARDS AND VAL VERDE COUNTIES...
At 820 PM CDT, severe thunderstorms were located along a line
extending from 20 miles south of Sonora to 9 miles southwest of Carta
Valley to near Box Canyon to 34 miles southwest of Amistad Acres,
moving east at 45 mph. The storm near Lake Amistad will have the
largest hail.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Del Rio, Comstock, Juno, Loma Alta, Lake View, Amistad Recreation
Area - Diablo East, Amistad Acres, Laughlin AFB, Amistad Recreation
Area - Long Point, Carta Valley, Cienegas Terrace, Amistad Village,
Amistad Recreation Area - Governors Landing, Amistad Recreation Area
- Black Brush Point, Seminole Canyon State Park, Box Canyon, Val
Verde Park, Amistad Recreation Area - San Pedro Canyon, Amistad
Recreation Area - Rough Canyon and Amistad Recreation Area - Spur 406
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Amistad, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3029 10135 3029 10032 2983 10028 2962 10071
2925 10077 2924 10080 2936 10100 2946 10106
2947 10115 2952 10118 2952 10125 2963 10126
2957 10130 2965 10130 2966 10135 2965 10136
2971 10138
TIME...MOT...LOC 0120Z 255DEG 39KT 3028 10075 2967 10075 2958 10113
2929 10166
HAIL...2.00IN
WIND...60MPH
$$
CP198
WWUS54 KEWX 180134
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
834 PM CDT Wed Apr 17 2019
TXC137-465-180215-
/O.CON.KEWX.SV.W.0032.000000T0000Z-190418T0215Z/
Edwards TX-Val Verde TX-
834 PM CDT Wed Apr 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN EDWARDS AND SOUTHEASTERN VAL VERDE COUNTIES...
At 833 PM CDT, severe thunderstorms were located along a line
extending from 23 miles northwest of Rocksprings to 10 miles
southeast of Carta Valley to 7 miles northeast of Box Canyon to 9
miles west of Amistad Acres, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Del Rio, Comstock, Loma Alta, Lake View, Amistad Recreation Area -
Diablo East, Amistad Acres, Laughlin AFB, Amistad Recreation Area -
Long Point, Carta Valley, Cienegas Terrace, Amistad Village, Amistad
Recreation Area - Governors Landing, Amistad Recreation Area - Black
Brush Point, Seminole Canyon State Park, Box Canyon, Val Verde Park,
Amistad Recreation Area - San Pedro Canyon, Amistad Recreation Area -
Rough Canyon, Amistad Recreation Area - Spur 406 Campground and Salem
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Amistad, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2994 10073 3029 10070 3029 10032 2983 10028
2962 10071 2925 10077 2924 10080 2936 10100
2946 10106 2947 10115 2952 10118 2952 10125
2963 10126 2957 10130 2965 10130 2966 10135
2965 10136 2976 10137
TIME...MOT...LOC 0133Z 250DEG 32KT 3025 10050 2970 10055 2961 10106
2954 10131 2927 10146
HAIL...2.00IN
WIND...60MPH
$$
CP285
WWUS54 KEWX 180208
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
908 PM CDT Wed Apr 17 2019
TXC137-180216-
/O.CAN.KEWX.SV.W.0032.000000T0000Z-190418T0215Z/
Edwards TX-
908 PM CDT Wed Apr 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EDWARDS COUNTY IS
CANCELLED...
The severe thunderstorms which prompted the warning have weakened.
Therefore, the warning has been cancelled. Nickle size hail and wind
gusts or 40 mph or greater are still expected. A Severe Thunderstorm
Watch remains in effect until 200 AM CDT for south central Texas.
LAT...LON 2994 10073 2962 10071 2944 10074 2937 10101
2946 10106 2946 10107 2975 10103
TIME...MOT...LOC 0206Z 269DEG 33KT 2956 10084
$$
TXC465-180215-
/O.CON.KEWX.SV.W.0032.000000T0000Z-190418T0215Z/
Val Verde TX-
908 PM CDT Wed Apr 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN VAL VERDE COUNTY...
At 906 PM CDT, a severe thunderstorm was located 8 miles northeast of
Amistad Recreation Area - Long Point, or 13 miles north of Del Rio,
moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Del Rio, Lake View, Amistad Village, Amistad Recreation Area -
Governors Landing, Amistad Recreation Area - Diablo East, Amistad
Recreation Area - Black Brush Point, Amistad Recreation Area - Long
Point, Devils Shores, Pafford Crossing, Amistad Recreation Area -
Rock Quarry Campground, Devils River SNA - Big Satan, Amistad
Recreation Area - San Pedro Canyon, Amistad Recreation Area - Rough
Canyon, Amistad Recreation Area - Spur 406 Campground, Amistad
Recreation Area - 277 North Campground and Amistad Recreation Area -
277 South Boat Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2994 10073 2962 10071 2944 10074 2937 10101
2946 10106 2946 10107 2975 10103
TIME...MOT...LOC 0206Z 269DEG 33KT 2956 10084
HAIL...2.00IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:05 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 17, 7:05 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 705 PM CDT Wed Apr 17 2019 .AVIATION... /00Z TAFS/ New cell forming south of Dryden would suggest a slight delay in convective activity around DRT, despite explosive storm growth expected in the next 1-2 hours. It's position is well lined up the the dryline which would take about 2 hours to move that far ESE. Other cells forming over the Burro mountaintops could spread NE slightly earlier. Meanwhile CI Probabilities over the capped shower activity east of I-35 have occasionally spiked over 60 percent, but the view on satellite and out the window with ragged cloud tops does not suggest that the cap will break ahead of the organized storm clusters to the west. Meso model trends and slow onset of destabilization would suggest that the beginning of the squall lines rolling into the I-35 terminals will be at or after midnight. Severe threats will be addressed about an hour or two in advance of the cells moving into the I-35 Terminals. but only about 30-45 minutes lead time can be expected at DRT where the storms are more isolated. Rapid improvements can be expected after 08Z at SAT/SSF and 09Z at AUS. Gusty winds and fair skies should round out the end of the TAF periods with models showing the winds not picking up significantly until around 15Z or later. && .PREV DISCUSSION... /ISSUED 305 PM CDT Wed Apr 17 2019/ SHORT TERM (Tonight through Thursday Night)... Current surface observations across Texas show the dryline extending across West Texas (roughly from a Childress to Snyder to Ozona line), and the cold front pushing south across the Texas Panhandle, having just made it through Amarillo. It is this cold front that will spur on the thunderstorms expected tonight into Thursday morning. Current short-term forecast soundings and the aircraft soundings from AUS and SAT show the atmosphere still mostly capped across South Central Texas. With the capped atmosphere currently storms should hold off through the rest of the afternoon and into the early evening hours. With the dryline moving east and the front pushing rapidly south the front will overtake the dryline and be the lift that South Central Texas needs for storms. There is plenty of moisture in place with dewpoints in the upper 60s and 70s. The HRRR and other high resolution forecast models show storm initiation between 7pm and 9pm across the Edwards Plateau. When storms do initially form the discrete storms will have a very good chance of producing large hail to do the environment with 2500 to 3000 j/kg of instability/CAPE. All of the models show these discrete storms forming into a line of storms as they approach the hill country between 10pm and 1am. With 50 knots or more of bulk shear in place the severe weather threat will continue as the line approach the I-35 corridor. With the transition into a linear MCS the threat will also transition from a large hail threat to a damaging straight-line wind threat within bowing sections of the line. The line should approach the I-35 corridor between about 11pm and 2am. Based on all of this a good portion of the Hill Country and I-35 corridor have been included in the Enhanced Risk from the Storm Prediction Center, with most of the area in a significant hail hashed area as well. Basically our entire area is in the slight risk, again mainly for the large hail and the damaging wind threat. There is a low risk of tornadoes, but the main risk will be more to the NE towards the ArkLaTex region. As the storms push east of I-35 a new threat will be introduced. While rainfall totals across the area will generally be 1/4 of an inch to 1 inch, there has been increasing signals that parts of the area east of I-35 could see isolated totals as high as 2-3 inches. This could cause some localized minor flooding issues, especially in areas that have seen decent rains of late. The line of storms will continues its eastward progression and be east of the area by morning rush hour on Thursday. In the wake of the line of storms and cold front a drier airmass filters in for Thursday. As skies clear strong north and northwest winds increase. Some portions of the Rio Grande Plains could be close to wind advisory criteria. In addition, with the lower relative humidity values dropping down to 20-30 percent elevated to near critical fire weather conditions are expected across the Rio Grande Plains and Edwards Plateau. For the rest of the area afternoon highs will be a few degrees below normal from the mid 70s to low 80s. Overnight lows Thursday into Friday will also run a few degrees below normal in the low to mid 50s. LONG TERM (Friday through Wednesday)... In the wake of the upper trough that will bring storms tonight into Thursday morning northwest flow will build in aloft on Friday with sunny skies continuing. With northerly flow aloft and at the surface highs Friday will continue to run a few degrees below normal along the I-35 corridor, with near normal temps along the Rio Grande in the mid 70s to mid 80s. Southerly flow returns Saturday morning as an upper level ridge works across Texas. Highs for the weekend will warm into the 80s area wide, and should flirt with 90 degrees along the Rio Grande Plains. Clouds return on Monday ahead of the next trough, with continued seasonal temperatures. All of the long range models (GFS, Canadian, and ECMWF) show the trough approaching Tuesday, and moving across the OK/TX Red River Valley Wednesday into Thursday. With the approaching trough and the moist atmosphere rain chances begin Monday night and increase through the day Tuesday. Similar to the system moving through today a cold front will approach Tuesday night and Wednesday further enhancing rainfall. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 61 75 54 76 53 / 80 10 0 0 0 Austin Bergstrom Intl Airport 60 75 53 76 51 / 80 10 0 0 0 New Braunfels Muni Airport 59 76 52 78 52 / 80 10 0 0 0 Burnet Muni Airport 59 72 52 75 51 / 80 10 0 0 0 Del Rio Intl Airport 63 82 55 85 58 / 40 0 0 0 0 Georgetown Muni Airport 59 73 52 75 51 / 80 10 0 0 0 Hondo Muni Airport 58 79 52 82 53 / 80 0 0 0 0 San Marcos Muni Airport 59 76 52 77 51 / 80 10 0 0 0 La Grange - Fayette Regional 63 77 53 75 51 / 90 20 0 0 0 San Antonio Intl Airport 60 77 54 80 54 / 80 - 0 0 0 Stinson Muni Airport 60 77 55 80 54 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Oaks Short-Term/Long-Term...04 Public Service/Data Collection...BMW
Hazardous weather outlook, Apr 17, 2:53 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 253 PM CDT Wed Apr 17 2019 TXZ171>173-183>194-202>209-217>225-228-182000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 253 PM CDT Wed Apr 17 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Strong to severe thunderstorms are possible this evening into early Thursday morning across much of South Central Texas. Large hail and damaging winds are the most likely threat, but an isolated tornado and locally heavy rain will also be possible. Elevated fire weather conditions will be possible across the northwestern portions of Val Verde county this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Elevated to near critical fire weather conditions are possible across the Edwards Plateau and Rio Grande Plains Thursday due to low relative humidity and breezy winds. .SPOTTER INFORMATION STATEMENT... With severe thunderstorms possible Wednesday, please report any severe weather to the National Weather Service.
In the hours before
Special weather statement, Apr 17, 7:48 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
748 PM CDT Wed Apr 17 2019
TXZ183-180130-
Val Verde TX-
748 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 830 PM
CDT...
At 747 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 25 miles southwest of Sonora to 11 miles
southwest of Juno to 16 miles southwest of Seminole Canyon State
Park. Movement was east at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Del Rio, Comstock, Juno, Loma Alta, Langtry, Lake View, Pandale,
Amistad Recreation Area - Diablo East, Amistad Acres, Shumla, Amistad
Recreation Area - Long Point, Osman, Cienegas Terrace, Amistad
Village, Amistad Recreation Area - Governors Landing, Pumpville,
Amistad Recreation Area - Black Brush Point, Seminole Canyon State
Park, Box Canyon and Val Verde Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3028 10176 3029 10070 2927 10086 2937 10101
2946 10106 2953 10126 2962 10125 2963 10126
2957 10129 2965 10130 2965 10136 2975 10142
2977 10140 2975 10144 2979 10147 2976 10154
2981 10154 2977 10158 2976 10164 2978 10176
TIME...MOT...LOC 0047Z 264DEG 25KT 3028 10092 3005 10128 2949 10144
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| Apr 17, 9:05 PM CDT | Special Weather Statement | EWX | Edwards, Real | 55 min |
| Apr 17, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 46 min |
| Apr 17, 9:37 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Apr 17, 9:49 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 56 min |
| Apr 17, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 65 min |
| Apr 17, 10:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 55 min |
| Apr 17, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 54 min |
| Apr 17, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 49 min |
| Apr 17, 10:44 PM CDT | Special Weather Statement | EWX | Bandera | 46 min |
| Apr 17, 10:51 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano, Travis, Williamson | 54 min |
| Apr 17, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 64 min |
| Apr 17, 11:06 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 24 min |
| Apr 17, 11:30 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Comal, Hays, Kendall | 60 min |
| Apr 17, 11:39 PM CDT | Special Weather Statement | EWX | Williamson | 66 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 41 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 52 min |
| Apr 18, 12:12 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Wilson | 63 min |
| Apr 18, 12:36 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Apr 18, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 48 min |
| Apr 18, 12:44 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| Apr 18, 12:58 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 18, 12:59 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 48 min |
| Apr 18, 1:14 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 76 min |
| Apr 18, 1:38 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 52 min |
| Apr 18, 1:44 AM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 18, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 53 min |
| Apr 18, 2:25 AM CDT | Special Weather Statement | EWX | Karnes, Wilson | 35 min |
| Apr 18, 2:38 AM CDT | Special Weather Statement | EWX | Atascosa | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.